# SDR ASAA2018123167576

- Difficulty date: December 26, 2018
- Submitted: December 31, 2018
- Operation: Air carrier
- Aircraft: N433AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41704
- Aircraft time: 20,553 hours, 6,736 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 22064002
- Part serial: 1191479
- Condition: Failed
- Location: Right
- Part time: 54,682 hours, 22,454 cycles
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AS PER MEL 21-32B- WE TRIED TO RESET THE SYSTEM AND THE PACK LIGHT REMAINED ON. GROUNDED - YES. REPLACED R/H ACM PER B737-900 AMM 21-51-04 AND EA 900ER-2EA-21116. ACCOMPLISHED ICE PROTECTION SYSTEM INSP PER AMM 21-51-04-400-802-002 STEP G. 3 AND 5. NO DEFECTS. INSTALLATION TEST PASSED.
